Families of exotic affine 3-spheres

Abstract : We construct algebraic families of exotic affine 3-spheres, that is, smooth affine threefolds diffeomorphic to a non-degenerate smooth complex affine quadric of dimension 3 but non-algebraically isomorphic to it. We show in particular that for every smooth topologically contractible affine surface $S$ with trivial automorphism group, there exists a canonical smooth family of pairwise non-isomorphic exotic affine 3-spheres parametrized by the closed points of $S$.
Type de document :
Article dans une revue
European Journal of Mathematics, Springer, 2018, 4 (1), pp.212-222. 〈10.1007/s40879-017-0136-6〉
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01374364
Contributeur : Adrien Dubouloz <>
Soumis le : vendredi 30 septembre 2016 - 12:44:38
Dernière modification le : vendredi 8 juin 2018 - 14:50:07
Document(s) archivé(s) le : samedi 31 décembre 2016 - 15:34:26

Fichiers

SphereFamilies.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Adrien Dubouloz. Families of exotic affine 3-spheres. European Journal of Mathematics, Springer, 2018, 4 (1), pp.212-222. 〈10.1007/s40879-017-0136-6〉. 〈hal-01374364〉

Partager

Métriques

Consultations de la notice

113

Téléchargements de fichiers

51